# SDR 96ZZZX5038

- Difficulty date: June 18, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1449W
- Make and model: Bell 47G-5
- Aircraft serial: 7931
- Engine: Lyc VO435B1A
- System (JASC): 8540 · Reciprocating Engine Rear Section
- Part: Drive Gear
- Part number: 76327
- Condition: Bolts Sheared
- Location: Accy Drive
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GEAR AND SHAFT ASSEMBLY IS A TWO-PART GEAR HELD TOGETHER BY SIX .25 INCH BOLTS AND THREE .25 INCH PILOT PINS.  IT APPEARS THE SIX .25 INCH BOLTS WERE NOT PROPERLY TORQUED AT OVERHAUL AND THEY SHEARED OFF AT 529.6 HOURS SMOH.
